# SDR CALA2023013000266

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 47,477 hours, 16,682 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH SPEED REJECT FOR SEVERAL LARGE FLOCKS OF BIRDS CROSSING THE RUNWAY. SPEED AT REJ ECT WAS 120 OF 79MIN. CREW DEBRIEF GROSS WEIGHT 144,000LBS AND WITH THRUST REVERSE CREW ALSO NOTED MINIMUM MANUAL BRAKING USED TO STOP, MOSTLY STOP RELIED ON AUTOBRAKE FUNCTION. ACCOMPLISHED HIGH ENERGY STOP - IN CAUTION RANGE REF AMM 05-51-07-210-801 NO DAMAGE NOTED AT THIS TIME, OK TO CONTINUE. WILL OBSERVE MAX QUICKTURN TIME ON GROUND COMPLETED BIRD STRIKE INSPECTION AMM 05-51-18-210-801 NO DAMAGE NOTED ADD EMP:U386235
